# SDR DHL9780208C

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING I/B T/E PANEL AFT OF MLG OUTER SKIN HAS TEMP REPAIR, DENTS AND SKIN SURFACE CORR.  REMOVED, REPAIRED AND INSTALLED PANEL PER SRM 56-1-21.
